# SDR 03FDEA01346

- Difficulty date: August 11, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Loose
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B TRAILING EDGE FLAP ASSY HAS LEADING EDGE SIDE GUIDE ROLLER BRACKET ASSY WITH BOLT MOUNT HOLE; LOWER BUSHING LOOSE.  LT WING I/B T/E FLAP ASSY HAS L/E SIDE GUIDE ROLLER BRACKET ASSY WITH   BOLT MOUNT HOLE; LOWER BUSHING LOOSE REPAIRED AS PER FEDEX EA 1-5750-63188, TITLE-   WINGS- LT INBOARD FLAP- REPAIR UP STOP BRACKET.
